How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Michelle Your Own Question
Michelle, Nurse (RN)
Category: Health
Satisfied Customers: 110
Experience:  RN 27yrs.background acute care, ob-gyn, pediatrics, community & home health, substance abuse, rehab.
Type Your Health Question Here...
Michelle is online now
A new question is answered every 9 seconds

I have severe internal body tremors and vibrations ...

Resolved Question:

I have severe internal body tremors and vibrations that cannot be seen or felt by anyone else. They are constant and vary in degree of intensity. I am a 79 year old male and have COPD and have had heart problems.
Submitted: 8 years ago.
Category: Health
Expert:  Michelle replied 8 years ago.


Welcome to "Just Answer". My pleasure to assist you with a little more information.

How long have you been noticing these internal sensations? Is your breathing pattern effected by this? Do you notice them to be more noticeable at certain times of the day or night? Please list your medications, dosages and what time of the day you take them. In addition to COPD and heart disease, do you have history of diabetes or any other chronic conditions? Alcoholic beverages? How often and how much? Live alone? Do you eat your meals on a regular basis? How long has it been since you were examined by your health care provider?

Thank you in advance for your answers to my questions or additional information you can provide.

Michelle RN


Customer: replied 8 years ago.
Have had sesations for several weeks-have now become more intense and are constant-no diabetes or other conditions-no alcholic-live with spouse-eat regular meals very little appetite-drugs: coumadin, zocor, zantac, atenelol,mirtazapine,folic acid and caltrate -saw doctor 11/15/07.
Expert:  Michelle replied 8 years ago.

The internal shakiness or tremors could be caused from a number of things ranging from anxiety-depression to a neurological or metabolic-endocrine disorder or possibly from the medications you take. As has already been recommended by your health care provider, a neurological evaluation is the best place to start. A thorough knowledge of your history, a physical examination and labs ordered by the specialist will be very beneficial. My apologies for not being able to provide you with more answers regarding your concerns.

Wishing you better days ahead
Michelle RN

Michelle and 5 other Health Specialists are ready to help you